Electronic Journal of Probability
- Electron. J. Probab.
- Volume 22 (2017), paper no. 68, 32 pp.
Moment bounds for SPDEs with non-Gaussian fields and application to the Wong-Zakai problem
Upon its inception the theory of regularity structures  allowed for the treatment for many semilinear perturbations of the stochastic heat equation driven by space-time white noise. When the driving noise is non-Gaussian the machinery of the theory can still be used but must be combined with an infinite number of stochastic estimates in order to compensate for the loss of hypercontractivity, as was done in . In this paper we obtain a more streamlined and automatic set of criteria implying these estimates which facilitates the treatment of some other problems including non-Gaussian noise such as some general phase coexistence models ,  - as an example we prove here a generalization of the Wong-Zakai Theorem found in .
Electron. J. Probab., Volume 22 (2017), paper no. 68, 32 pp.
Received: 1 May 2016
Accepted: 18 July 2017
First available in Project Euclid: 9 September 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H15 Stochastic Partial Differential Equations
Chandra, Ajay; Shen, Hao. Moment bounds for SPDEs with non-Gaussian fields and application to the Wong-Zakai problem. Electron. J. Probab. 22 (2017), paper no. 68, 32 pp. doi:10.1214/17-EJP84. https://projecteuclid.org/euclid.ejp/1504922531